MathSciNet Relay Station
MathSciNet bibliographic data
MR344611 34D05
Read, T. T. Exponential estimates for solutions of $y\sp{\prime\prime}-q\sp{2}y=0$. Proc. Amer. Math. Soc. 45 (1974), 332–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement